CaltechAUTHORS
  A Caltech Library Service

Items where Person is "Freedman-M-H"

Up a level
Export as [feed] Atom [feed] RSS 1.0 [feed] RSS 2.0
Group by: Date | Item Type | First Author | No Grouping
Jump to: 2019 | 2017 | 2016 | 2010 | 2008 | 2007 | 2006 | 2005 | 2002
Number of items: 9.

2019

Karzig, Torsten and Oreg, Yuval and Refael, Gil et al. (2019) Robust Majorana magic gates via measurements. Physical Review B, 99 (14). Art. No. 144521. ISSN 2469-9950. https://resolver.caltech.edu/CaltechAUTHORS:20190424-142039996

2017

Karzig, Torsten and Knapp, Christina and Lutchyn, Roman M. et al. (2017) Scalable designs for quasiparticle-poisoning-protected topological quantum computation with Majorana zero modes. Physical Review B, 95 (23). Art. No. 235305. ISSN 2469-9950. https://resolver.caltech.edu/CaltechAUTHORS:20170621-103050950

2016

Karzig, Torsten and Oreg, Yuval and Refael, Gil et al. (2016) Universal Geometric Path to a Robust Majorana Magic Gate. Physical Review X, 6 (3). Art. No. 031019. ISSN 2160-3308. https://resolver.caltech.edu/CaltechAUTHORS:20160602-064512689

2010

Calegari, Danny and Freedman, Michael H. and Walker, Kevin (2010) Positivity of the Universal Pairing in 3 Dimensions. Journal of the American Mathematical Society, 23 (1). pp. 107-188. ISSN 0894-0347. https://resolver.caltech.edu/CaltechAUTHORS:20100201-095353095

2008

Freedman, Michael and Nayak, Chetan and Shtengel, Kirill (2008) Lieb-Schultz-Mattis theorem for quasitopological systems. Physical Review B, 78 (17). Art. No. 174411. ISSN 1098-0121. https://resolver.caltech.edu/CaltechAUTHORS:FREprb08

2007

Feiguin, Adrian and Trebst, Simon and Ludwig, Andreas W. W. et al. (2007) Interacting Anyons in Topological Quantum Liquids: The Golden Chain. Physical Review Letters, 98 (16). Art. No. 160409. ISSN 0031-9007. https://resolver.caltech.edu/CaltechAUTHORS:FEIprl07

2006

Calegari, Danny and Freedman, Michael H. and de Cornulier, Yves (2006) Distortion in transformation groups. Geometry and Topology, 10 (7). pp. 267-293. ISSN 1465-3060. https://resolver.caltech.edu/CaltechAUTHORS:CALgt06a

2005

Freedman, Michael H. and Kitaev, Alexei and Nayak, Chetan et al. (2005) Universal manifold pairings and positivity. Geometry and Topology, 9 (53). pp. 2303-2317. ISSN 1465-3060. https://resolver.caltech.edu/CaltechAUTHORS:FREgt05

2002

Freedman, Michael H. and Kitaev, Alexei and Wang, Zhenghan (2002) Simulation of Topological Field Theories by Quantum Computers. Communications in Mathematical Physics, 227 (3). pp. 587-603. ISSN 0010-3616. https://resolver.caltech.edu/CaltechAUTHORS:20111007-112002181

This list was generated on Sun May 31 17:16:49 2020 PDT.